On near and the nearest correlation matrix

vastutusandmed
Pasha Zusmanovich
kirjastus/väljaandja
ajakirja aastakäik number kuu
Vol. 20, 3
ilmumisaasta
leheküljed
p. 431-439
ISSN
1402-9251
märkused
Bibliogr. p. 438-439
Open Access
Open Access
teaduspublikatsioon
teaduspublikatsioon
keel
inglise
võtmesõna
correlation matrix
positive definite matrix
matrix nearness problem
versal deformations of matrices
TTÜ struktuuriüksus
Zusmanovich, P. On near and the nearest correlation matrix // Journal of nonlinear mathematical physics (2013) Vol. 20, 3, p. 431-439. https://doi.org/10.1080/14029251.2013.855050